# SDR CA150306003

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A LEFT ENGINE SHUTDOWN DURING DESCENT.  THE ENGINE SHUTDOWN AS THROTTLE SETTING WAS REDUCED TO IDLE DURING DESCENT THROUGH APPROXIMATELY 5000 MSL.  THE PILOT THEN ACTIVATED THE IGNITERS & THE LEFT ENGINE SPOOLED UP TO IDLE POWER & OPERATED NORMALLY THROUGHOUT LANDING & TAXI.
